ok, due to problems with my pump i am back on shots... for now, anyways this is the first time i've used lantis. before i used lente(sp?) and humalog. now i'm using lantis and novalog. it seems if i go a while without eating, i get queasy and a headache. i check my sugar and its under control. so could the lantis couse that me to feel bad if i dont eat for a while? please help!!!!
I've been using Lantus for a while and I believe I've had some of the same symptoms. It could just be coincidence, but there are times that I feel like there could be an issue, either high or low, and it's neither. I haven't had any major problems and it hasn't been a major complication for me or anything like that but I definitely can relate to what you're saying.
ya whenever i feel that way i check my bloodsugar and its always fine, it just seems when i don't eat, i get nausous and a headache... so maybe it is the lantis....
It very possibly could be the lantis ur taking. How long ago did u start it? It could possibly be that ur body may need a little more food when ur taking it.
i started it a little over a week ago, as i said my pump started acting up so hopefully its only temporary. but still if i go a while without eating i just feel bad with the symptoms i mentioned previously
Yea, before my pump I was on lantis and had the same problems. I asked the doctor why this was happening and he said (and I don't know if this is the case for you) that because my body was so accustomed to having constant high blood sugar (200 or higher), and the lantis made my numbers under control (usually around 80-120 or so), it basically made my body "confused".
The symptoms went away after about a week once my body was used to having the better numbers.
If your diabetes was under control while on the pump, then maybe its just a side effect of the lantis?
Hopefully that made some sense, I'm not very good at explaining things ):
hey thanks for your answers, it makes me feel a little more confident, i am back on my pump for now but thanks again!
I am taking Lantis and Humalog. Your taking the shots threw syringes or pens? Talk to your doctor about the pens if your not already on it. Pens are alot easier then shots. I don't know where you take them but I take mine in the back of the arm and thats the best for me.
well right now just syringes because i just recently had complications with my pump, i mean this is the first time i have been back on shots for years. hopefully i can get my pump straightened out because its easier on a pump i think =)